全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. P. Krenevych
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2006, Vol.58 (10), pp.1552-1569
摘要:Abstract(#br)We investigate the problem of the asymptotic equivalence of stochastic systems of linear ordinary equations and stochastic equations in the sense of mean square and with probability one.
作者:O. M. Stanzhyts’kyi , A. P. Krenevych
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2006, Vol.58 (4), pp.619-629
摘要:Abstract(#br)We study conditions for the mean-square exponential dichotomy of linear Itô stochastic systems. We prove that a sufficient condition for exponential dichotomy is the existence of a quadratic form whose derivative along the solutions of a system is negative defin...
作者:A. P. Krenevych
来源:[J].Nonlinear Oscillations(IF 0.085), 2006, Vol.9 (2), pp.207-214
摘要:Abstract(#br)We investigate the problem of the asymptotic equivalence of systems of nonlinear ordinary and stochastic equations in mean square and with probability one.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×